BlahReview by Ava
Quality Price ValueIt sometimes works and only works for about 2 hours on my period pain (Posted on 03/04/2018)
Solpadeine Max Soluble Tablets - 32 Tablets combine paracetamol, codeine and caffeine to provide short term treatment of acute moderate pain, even where other painkillers haven't worked. They're easier to swallow than other pills, too.
These pain relief tablets can reduce fever, as well as chasing off pain associated with migraines, headaches, dental pain, period pain, backache, arthritic and rheumatic pains, strains, sprains and sciatica. That's what you call a good all-rounder!
Please read the instructions on the packaging and in the enclosed leaflet before using the product.
For oral use.
Adults and children aged 12 and over: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take doses less than 4 hours apart, do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years old.
Consult your doctor before taking this medicine if you are under the care of your doctor, are receiving prescribed medicine or are pregnant.
Do not take with any other product containing paracetamol; in the event of an overdose, seek immediate medical attention, even if you feel well.
This medicine contains codeine, which can be addictive if you use it for more than 3 continuous days. If you take this medicine for headaches for more than three days, it might make the headaches worse.
If symptoms persist or worsen or you feel like you need to take this medicine for longer than 3 days in a row, you must see a doctor.
Solpadeine Max Soluble Tablets contain codeine, which must not be taken for more than 3 days, and paracetamol, which must not be taken with any other paracetamol-containing products.
If either of these rules are broken, seek medical assistance at once, even if you feel well.
|Date||Score||Customer Comment||Our Response|
||Solpadine max is an excellent pain relief medication it works fast and doesn't cause me any drowseness which means I can carry one when I do have to order something stronger . I have to order a prescription from my go this takes 3 days then I have to go the chemist wait in a cue for ages then after... Read More. Solpadine max is an excellent pain relief medication it works fast and doesn't cause me any drowseness which means I can carry one when I do have to order something stronger . I have to order a prescription from my go this takes 3 days then I have to go the chemist wait in a cue for ages then after taking the stronger meds I cannot drive or work and am like a zombie . I can manage fine with the so,phadine max they are an excellent pain med that works fast thankyou|
||These are a real help with all my aches and pains. And being soluble, helps to keep my fluids intake up.|
||Great painkiller strong enough for my pain and let's me carry on without being sleepy and wasting a day or more until recovers|
||It is a fast acting medium pain killer that works fast and doesn't cause me any side affects , when my scyatica is bad and I want to continue my work I use solphadine max every time|
||an excellent mid rainge pain killer i get the soulable ones they work fast i dont have any side effects and they dont make me dizzy so i can carry on with what i am doing|
||Came on time great service|
||Great for short term use only|
||used by both parties quick postage|
||they are a fast acting strong painkiller that's better than standard paracetamol but not to strong that they make you drowsy and sleepy this allows you to carry on your normal work but with relief from the severe pain I get from sciatica back ache from time to time|
||solphadine are a good fast acting soluble pain relief medication which get to my pain quick and make it is strong but not so that it makes me dizzy so I can't drive or work I can get stronger medication from my gp when the pain is severe but I always find solphidine max soluble work quick cost effective... Read More. solphadine are a good fast acting soluble pain relief medication which get to my pain quick and make it is strong but not so that it makes me dizzy so I can't drive or work I can get stronger medication from my gp when the pain is severe but I always find solphidine max soluble work quick cost effective and fast delivery thank you regards gary|
|Read more reviews on Feefo|
Regular Price: £6.59
Special Price £6.26